# SDR AALA202504012799

- Difficulty date: March 22, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,020 hours, 17,199 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 350594512
- Part serial: GRTF9767
- Condition: Leaking
- Location: Engine
- Part time: 31,670 hours, 13,422 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, A STRONG MUSTY SMELL NOTICED IN FLIGHT DECK ONLY. **SUPPLEMENTAL REPORT FOR (AALA202503242799): REMOVE AND REPLACED STARTER (AALA202503242799) AND DRIVE PAD SEAL (AALA202504018424), PER EA 363229. LEAK CHECKS GOOD**(CLOSED).
